Communications in Mathematical Physics

Geometric quantization of the BRST charge

G. M. Tuynman

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 150, Number 2 (1992), 237-265.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104251864

Mathematical Reviews number (MathSciNet)
MR1194017

Zentralblatt MATH identifier
0768.58024

Subjects
Primary: 58F06
Secondary: 81S10: Geometry and quantization, symplectic methods [See also 53D50] 81T70: Quantization in field theory; cohomological methods [See also 58D29]

Citation

Tuynman, G. M. Geometric quantization of the BRST charge. Communications in Mathematical Physics 150 (1992), no. 2, 237--265. http://projecteuclid.org/euclid.cmp/1104251864.


Export citation